# SDR AALA202511107941

- Difficulty date: September 1, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227902620300
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEGMENT MUST BE REPLACED BY EO 5210Y228-001. MAINTENANCE ACCOMPLISHED MODIFY OVERWING EMERGENCY EXIT DOOR 833 ON LH SIDE OF PASSENGER CABIN IN ACCORDANCE WITH MANUAL TALLY 109, EO 5210Y228-001.
